Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the osculating quartic of a plane curve


Author: William Wells Denton
Journal: Trans. Amer. Math. Soc. 10 (1909), 297-308
MSC: Primary 14H45
MathSciNet review: 1500840
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H45

Retrieve articles in all journals with MSC: 14H45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1909-1500840-0
PII: S 0002-9947(1909)1500840-0
Article copyright: © Copyright 1909 American Mathematical Society